2005
DOI: 10.1001/archderm.141.6.788
|View full text |Cite
|
Sign up to set email alerts
|

Toxic Epidermal Necrolysis Associated With Concomitant Use of Lamotrigine and Carbamazepine: A Case Report

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
1
1

Citation Types

0
2
0

Year Published

2008
2008
2010
2010

Publication Types

Select...
3
3

Relationship

1
5

Authors

Journals

citations
Cited by 7 publications
(2 citation statements)
references
References 4 publications
0
2
0
Order By: Relevance
“…13 Although rare, adverse reactions to lamotrigine, such as elevated liver enzymes, rash, and fever, have been documented. 2,4,6-12 Mansouri et al 7 reported the case of a 25-year-old woman with a seizure disorder who had been treated with carbamazepine for 3 years. Due to poor control of symptoms, lamotrigine was added to her regimen.…”
Section: Discussionmentioning
confidence: 99%
“…13 Although rare, adverse reactions to lamotrigine, such as elevated liver enzymes, rash, and fever, have been documented. 2,4,6-12 Mansouri et al 7 reported the case of a 25-year-old woman with a seizure disorder who had been treated with carbamazepine for 3 years. Due to poor control of symptoms, lamotrigine was added to her regimen.…”
Section: Discussionmentioning
confidence: 99%
“…Some these reactions are severe and life-threatening and often the onset of hypersensitivity syndrome occurs with a mean of 2-weaks from the onset of drug exposure [114,115].…”
Section: Drug Recognition By T Cellsmentioning
confidence: 99%